MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ TRUE SIZE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

EDWARDS LIFESCIENCES LLC SWAN-GANZ TRUE SIZE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 151F7
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of coronary artery disease and hypertension, recent ventricular tachycardia and ventricular fibrillation.While having a heart cath, the person inserting the swan ganz had problems threading the 0.25 wire.It was removed from the patient without known harm.

Brand Name
SWAN-GANZ TRUE SIZE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key10739847
Report Number10739847
Device Sequence Number1191574
Product Code DQO
UDI-Device Identifier00690103000566
UDI-Public(01)00690103000566(17)220625(11)200625(10)63265287
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/16/2020
Report Date (Section F) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151F7
Device Catalogue Number151F7
Device Lot Number63265287
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/27/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight76
Date Report Sent to FDA10/16/2020